# SDR SWAA2022031576290

- Difficulty date: February 22, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FWD GALLEY DOOR FORWARD STUB FRAME BS 269.4; WL 208 RBL 55 FOUND CRACK ON FWD GALLEY DOOR FORWARD STUB FRAME BS 269.4 WL 208 RBL 55 / [01] VERIFIED APPLICABILITY OF REPAIR ON THE STUB FRAME OF THE FORWARD GALLEY DOOR SURROUND STRUCTURE AT STA 296.4 IAW SRM 53-10-15-2R-7 REPAIR 7;;[12] INSTALLED NEW STUB FRAME ON FWD GALLEY DOOR AT BS 269.4; WL 208; RBL 55. IAW. SRM 51-40-02-0G-0 AND DWG#141A8370.;[13] VERIFIED CORRECTIVE ACTION #12;[14] APPLIED WHITE PAINTON FWD STUB FRAME ON FWD GALLEY DOOR AT BS 269.4; WL 208 RBL 55. IAW. SOPM 20-41-02.;[15] VERIFIED CORRECTIVE ACTION ENTRY 14.
